On harmonic Bloch-type mappings

I. Efraimidis, J. Gaona, R. Hernández, O. Venegas

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Let f be a complex-valued harmonic mapping defined in the unit disk (Formula presented.). We introduce the following notion: we say that f is a Bloch-type function if its Jacobian satisfies (Formula presented.) This gives rise to a new class of functions which generalizes and contains the well-known analytic Bloch space. We give estimates for the schlicht radius, the growth and the coefficients of functions in this class. We establish an analogue of the theorem which, roughly speaking, states that for ϕ analytic ϕ' is Bloch if and only if ϕ is univalent.

Original languageEnglish
Pages (from-to)1081-1092
Number of pages12
JournalComplex Variables and Elliptic Equations
Issue number8
StatePublished - 3 Aug 2017


  • Bloch functions
  • Jacobian
  • coefficient estimates
  • growth estimates
  • harmonic functions
  • schlicht radius
  • univalent functions


Dive into the research topics of 'On harmonic Bloch-type mappings'. Together they form a unique fingerprint.

Cite this